Volume 15, Number 2

Articles in the Issue:

Review Article:
C. L. Wang and Z. Y. You
H-Splittings And Asynchronous Parallel Iterative Methods
J. Comp. Math., 15 (1997), pp. 97-104. Abstract
pdf
Full Article

X. Li and B. Y. Guo
A Legendre Pseudospectral Method For Solving Nonlinear Klein-Gordon Equation
J. Comp. Math., 15 (1997), pp. 105-126. Abstract
pdf
Full Article

P. W. Zhang
Convergence Of Vortex With Boundary Element Methods
J. Comp. Math., 15 (1997), pp. 127-137. Abstract
pdf
Full Article

D. L. Hu and D. Y. Cai
RQI Dynamics For Non-Normal Matrices With Real Eigenvalues
J. Comp. Math., 15 (1997), pp. 138-148. Abstract
pdf
Full Article

X. C. Liu
A Class Of C1 Discrete Interpolants Over Tetrahedra
J. Comp. Math., 15 (1997), pp. 149-158. Abstract
pdf
Full Article

Y. P. Lin
On Maximum Norm Estimates For Ritz-Volterra Projection With Applications To Some Time Dependent Problems
J. Comp. Math., 15 (1997), pp. 159-178. Abstract
pdf
Full Article

G. P. He, B. Q. Diao and Z. Y. Gao
An SQP Algorithm With Nonmonotone Line Search For General Nonlinear Constrained Optimization Problem
J. Comp. Math., 15 (1997), pp. 179-192. Abstract
pdf
Full Article